MAUDE Adverse Event Report: DENTSPLY LLC PALODENT PLUS TRIAL KIT; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT PLUS TRIAL KIT; INSTRUMENTS, DENTAL HAND
Catalog Number 659880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent plus trial kit - palodent ring broke during use.The ring snapped in half, one part was retrieved and other part of it went down the patient's throat.Due to the patient saying that it felt like one part was stuck in their throat ems was requested.Patient went to the ed and x-rays were taken and found that the patient had swallowed the other half.Further information requested.
 
Additional Manufacturer Narrative
Additional information received for investigation: product will not be returned for investigation.There is no batch information provided therefore no dhr or retain evaluation can be conducted.

Brand Name
PALODENT PLUS TRIAL KIT
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23449922
Report Number2515379-2025-00028
Device Sequence Number18382748
Product Code DZN
UDI-Device IdentifierD0026598801
UDI-PublicD0026598801
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number659880
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/31/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown